Hello again Dave! Certainly not trying to have any disagrements here! They put me on Elavil for my nerve damage to start with a few years back. Along with prednisone. I started passing out and my blood pressure bottomed out really low. They caught the problem and took me off the Elavil right away! I was in the hospital then so it was easy for them to figure out what was going on then.
Each person is different with medications. So it might possibly be a medication causing this passing out spell. Might but then it might not be! And then again the IVIG may be the culprit too for each person is different and some people react differently to medications.
Are you a smoker? Cause smoking with any kind of nerve damage can really do some major damage. Sometimes the blood vessels where the nerves connect can cause constriction to the vessels and cause a person lack of oxygen. That can make you dizzy and pass out.
A number of things could be a culprit! I know with my CIDP but I have another disease with it Lupus! I get alot of problems with Vertigo. The heat too if it’s really hot and I am flaring I can pass out!
Either way you really need to let those doctors try to find out the cause. I know a few of us in here with CIDP have got B-12 issues. I have to take the shots. Only way they can tell that is testing for Intrinsic Factor to see if your are absorbing B-12. If that gets very low it can cause passing out spells.
My best advice is for you to get a second opinion from another doctor. But a Neuro doctor! They might be able to figure why this is happening.
In some cases with people that have severe nerve damage another problem can happen. You can have Sensory Nerve Damage, Motor Nerve, Motor/ Sensory and also Autonomic meaning it attacks vital organs. Automonic type can damage nerve cells in the heart. Causing a Cardiomyopathy. In some cases some people can pass out with that because they are not getting enough blood to the brain.
I would definitely try and get the heart checked out. My grandmother had problems with this. She was having heart attacks and showing normal EKG’s! My mother did the same thing showing a normal EKG and had 2 blockages that were 90 percent blocked. She passed out at a restaurant with her friend. And then told me what happened. Took her fanny to the doctors and he did an EKG and it was normal. I demanded a stress test and they found a problem. Sent her to get a Cath and then had to transfer her to Pitt where they did the stents.
Keep insisting they check you out. It could be a number of things causing this!
One of my best friends died of ALS! His name was Robin Barnes! He suffered! We grew up together in the same neighborhood. Played football together, rode our bikes together and even became high school sweet hearts! He ended up marrying my best friend in school. Then we he turned 27 he developed ALS! Tore me apart! His parents just had their 60th Wedding Aniversary! Sad to see them have to baby their baby son!
I wish you my best and do hope they figure out what is causing it! Good luck Dave!
Hi Dave! Have you been checking your blood pressure alot! Sometimes medications can cause the blood pressure to make you pass out. How about eating! Are you eat or going long perioids without eating. Hypoglycemia can make you pass out. I stay dizzy alot myself and have been known to pass out. I too have CIDP but also have Lupus.
With me if I get too hot with this CIDP I get dizzy and will fall out easy! I stay in a cool room and that seems to help. Welcome to the site! Wished I could help better answer your questions. Check you meds you are on too! Some side effects can cause this too! Hope you feel better soon!
I have seen times where it only lasted a few minutes to then last 3 or 4 days straight. At least once or twice a week I get this problem. Annoying too! This morning I had the cold rags to the eyes. After I used the cold rag, it went away. Hope this helps you feel better. 😀
Sure sounds as if you were lucky getting a diagnosis and the IVIG so soon. It took me over a year from my onset to get the tests and IG, so I surely hope that the earlier IG will help you.
From my own experiences…my first of what they call the ‘loading dose’ that which consists of the four-five day intitail doses? I felt absolutely wonderful after the infusions, when compared to the ‘before’. That doesn’t mean YOU will find it so…right away…patience on the part of you and your doc is the key here? Some docs aren’t as patient as they could/should be.
Sometimes, IG results can be very subtle? Such as suddenly ‘feeling’ a pebble in your shoe…and it creeps up on you in surprise when it happens… For me, lately it’s been the ‘almost’ ability to FEEL my keys in my hand without looking at them.. This is a small thing to most folks…but a really big success to us here… Just keep an ‘awareness’ diary about those things you think might or might not be happening…You might just be surprised…as I have been.